# SDR USAA980211

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 706-714
- Part time: 40,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CRACK 1 INCH LONG STATION 706 TO 714 BL '0' LONGITUDINAL FLOORBEAM.  INSTALLED DOUBLER REPAIRED PER SB 737-57-1210 AND EA 43855.  (M)
